MAUDE Adverse Event Report: MAKO SURGICAL CORP. SHELL IMPACTION PLATFORM; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. SHELL IMPACTION PLATFORM; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 206270
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
We had an impaction platform shatter upon cup impaction today.Case type: tka.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted.It was reported that an impaction platform shatter upon cup impaction today.Product evaluation and results: visual inspection from the attached figures confirms the broken / fractured device.Product history review: review of the device history records indicate 29 devices were manufactured and 0 were accepted into final stock on 11/13/2015.Review of qt-15-11-0040 revealed that the non conformance is not related to the failure alleged in this complaint and the 29 devices were accepted were accepted into final stock on 12/15/2015.Complaint history review: a review of complaints in catsweb and trackwise related to p/n: 206270, lot: 45011115 shows 3 additional complaints related to the failure in this investigation.Conclusions: the failure was confirmed via the visual inspection of images provided in the communication log.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
 
Event or Problem Description
We had an impaction platform shatter upon cup impaction today.Case type: tka.

Brand Name
SHELL IMPACTION PLATFORM
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8795204
Report Number3005985723-2019-00512
Device Sequence Number11185049
Product Code OLO
UDI-Device Identifier00848486022082
UDI-Public00848486022082
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number206270
Device Lot Number45011115
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2019
Supplement Date Received by Manufacturer11/12/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;